# SDR SWIA200921516

- Difficulty date: April 28, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 19,125 hours, 16,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6150 - OVERWING EMERGENCY LIGHT ON LEFT WING INOP.  RELAMPED.
